# SDR R61A2023120400677

- Difficulty date: December 3, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N412YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000375
- Aircraft time: 25,119 hours, 17,197 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CARGO AFT FIRE SYSTEM FAIL AND CARGO FWD FIRE SYSTEM FAIL MESSAGE ACTIVE ON EICAS. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R AFT CARGO COMPARTMENT DRIER METERING UNIT.
